# SDR REXA2017072100824

- Difficulty date: July 21, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 23,133 hours, 15,086 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: CC670322127
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NLG DOOR LT HINGE FITTING INTERNAL BORE CORRODED.  REMOVED AND REPLACED AFT NLG DOOR HINGE FITTING IAW SRM 51-42-21.
